# SDR RRXA11313

- Difficulty date: June 20, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,247 hours, 28,534 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: 56110113501
- Condition: Delaminated
- Location: Sta.219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DELAMINATION DAMAGE TO L/H WING LWR T/E PANEL INBOARD OF FLAP HINGE AT STA.219, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-20D. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
